It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I could tell that is was doing more bad then good cause I started to notice a rash like break out all over my fce. At first I thought it was the initial breakout but the texture of my face was horendous. It felt like sandpaper. Little tiny bumps all over my face and my face always felt hot and irritated. I now realize that I have sensitive skin. yes tretinoin is a long term treatment and I have heard many great results with it. My derm had said that he too has prescribed retin-a but for more severe cases. Just watch for little signs. You'll know when your face feels irritated. It was also red which I was told was supposed to happen. It was just way too strong for me. I know how discouraging it is to hear someone say that the medication you're taking isn't good especially after putting so much hope into it. I was told by someone on this forum that my meds weren't gonna do much for me and they are! keep trying with the tretinoin but like I said, watch for signs before you waste all that time and make things worse. Good luck!





All times are GMT -7. The time now is 05:57 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!